# SDR ASAA0480476

- Difficulty date: July 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND COCKPIT EMERGENCY OVERHEAD FLOOR LIGHTS INOPERATIVE UPON TEST.  RESEATED BATTERIES IN ASSOCIATED POWER SUPPLIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
